MathSciNet Relay Station
MathSciNet bibliographic data
MR902543 (88j:30093) 30F35 (14H99 20H10)
May, Coy L. Nilpotent automorphism groups of bordered Klein surfaces. Proc. Amer. Math. Soc. 101 (1987), no. 2, 287–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement